Posted by Tim Brummett (184.108.40.206) on November 29, 1999 at 18:20:10:
In Reply to: 1st posting - could meds be making things worse? posted by Stefanie on November 29, 1999 at 16:54:14:
depakote, has really helped me to get rid of the hangover effects of either the other meds or the headaches themselves. I really feel like a new person who has been given a new lease on life.
The last letter i wrote was a very negative letter,because I did not think anything was going to help. I am very sorry for that letter and wish to apologize for it. there is hope!!!!!. I thought i had tried everthing , went through all medical procedures, and all medical specialists.
I know that it is tough to remember in the middle of a cluster, but keep on hoping there is help. I've been there . I have had Clusters for 10 years now.and have been on the depakote for about a month it has been the best time I have had for about a year and a half . thank you all for your letters and kindness. REMEMBER KEEP ON HOPING THERE IS HELP. SLIMTIM
Post a Followup